# SDR A6WA2018052545847

- Difficulty date: May 11, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145747
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT WS264, O/B FLAP FIXED VANE L/E SKIN GOUGED.  REPLACED SKIN IAW SRM 51-42-13.
